Macquarie University, Sydney Macquarie University ResearchOnline

Showing items 121 - 135 of 152.

Add to Quick Collection   All 152 Results

Sort:
 Add All Items to Quick Collection
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138690
Description: We investigate an optimal portfolio selection problem in a continuous-time Markov-modulated financial market when an economic agent faces model uncertainty and seeks a robust optimal portfolio strateg ... More
Reviewed: Reviewed
Authors: Siu, Tak Kuen
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/209680
Description: Discussion of Phelim Boyle and Sun Siang Liew's "Asset Allocation with Hedge Funds on the Menu" (NAAJ Volume 11, Number 4, December 2007)
Reviewed: Reviewed
Authors: Siu, Tak Kuen
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137367
Description: In this paper, we consider a game theoretic approach to option valuation under Markovian regime-switching models, namely, a Markovian regime-switching geometric Brownian motion (GBM) and a Markovian r ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: conference paper
Identifier: http://hdl.handle.net/1959.14/139844
Description: A risk minimization problem is considered in a continuous-time Markovian regime-switching financial model modulated by a continuous-time, finite-state Markov chain. We interpret the states of the chai ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137366
Description: This paper considers a partial differential equation (PDE) approach to evaluate coherent risk measures for derivative instruments when the dynamics of the risky underlying asset are governed by a Mark ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137373
Description: This paper introduces the class of Bayesian infinite mixture time series models first proposed in Lau & So (2004) for modelling long-term investment returns. It is a flexible class of time series mode ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137370
Description: In this paper, we develop an option valuation model when the price dynamics of the underlying risky asset is governed by the exponential of a pure jump process specified by a shifted kernel-biased com ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/136064
Description: This article investigates the valuation of currency options when the dynamic of the spot Foreign Exchange (FX) rate is governed by a two-factor Markov-modulated stochastic volatility model, with the f ... More
Reviewed: Reviewed
Date: 2008
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/87929
Description: We Propose a Model for Valuing Participating Life Insurance Products under a Generalized jump-diffusion Model with a Markov-switching Compensator. It also Nests a Number of Important and Popular Model ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138750
Description: We consider the pricing of both fixed rate and floating rate risky debts when the value of a firm is governed by a Markov-modulated generalized jump-diffusion model with the jump component described b ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137376
Description: We investigate the ruin probability when the surplus process is governed by a generalized perturbed risk model with a Markov-switching compensator. We suppose that the jump component of the perturbed ... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/137361
Description: We consider the valuation of credit default swaps (CDSs) under an extended version of Merton’s structural model for a firm’s corporate liabilities. In particular, the interest rate process of a money ... More
Reviewed: Reviewed
Date: 2007
Language: eng
Resource Type: conference paper
Identifier: http://hdl.handle.net/1959.14/139076
Description: Recently Markov-modulated compound Poisson models have gained its popularity in modelling insurance claims in the actuarial science literature. A Markov-modulated compound Poisson model can provide a ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2007
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138711
Description: In this paper, we propose an Interactive hidden Markov model (IHMM). In a traditional HMM, the observable states are affected directly by the hidden states, but not vice versa. In the proposed IHMM, t ... More
Reviewed: Reviewed
Date: 2007
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138705
Description: We derive a martingale representation for a contingent claim under a Markov-modulated version of the Black-Scholes economy. The martingale representation for the price of the claim is established with ... More
Reviewed: Reviewed